I go back to my pain doctors the 11th and I'm wondering what else they can give me ?
- 30 Oct 2010 by brenda fain
- 31 October 2010
- pain, surgery, chronic
i'm on narco for chronic pain in my back&stomach.but it's not working that great now or either my pain has gotten worse !i've also had precerts given due to surgery 5mg ,this sorta takes the edge off but i still feel a lot of pain!
of course fibromyalgia doesn't help matters any !i just know i'm tired of hurting !and i can't sleep due to it !
but here's the thing ,i'm afraid to tell my doctors that i need more pain control!i don't want them to think ,i just want more meds !i really can't afford any more meds ! but i can't afford health wise not to!
please i need some suggestion ,how to talk with my doctor !this will be a new doctor as my last one moved away from the pain center!still same office just different doctor .
i guess i should tell you that i don't take meds unless i'm in pain and yes they are a few days when i can get by with out taking all the pain meds for the day !few and far between !but because of this and a bad memory ,i did fail a pee test !not with this doctor /family doctor .
so thats some of the reason i need your help !
i pray no one will hurt as i do! but i know they are some who hurt worse then i do !God help you is my prayer !
i need something cheap and that will ease the pain more !
thanks for caring !
Brenda fain, I wish there was some sure advice I could give you but there isn't gonna be any advice thats gonna get you the help you need. Unfortunately its all up to the doctor you see. If it were me I would go without pain meds for 12 hours before I go to see the doctor. That way he or she would know the true pain I am in. If you take your normal meds before going it would probably numb your pain some but like you said it doesn't help as much as you need. So I would show that doctor how much pain your in. If you hurt so bad that you need to cry then cry. Dont hold it in because thats what makes them think your not in pain. They feel that if your not crying then your not in pain. The bad thing about your situation is that when they do raise your dosage you will become addicted to that dosage. Its so hard to come off of opiates. I wish you the best and pray it works out for you. take care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 1 answer
Posted 24 Mar 2012 • 7 answers
Posted 21 Jan 2014 • 8 answers
Posted 17 Aug 2014 • 1 answer
Posted 30 Sep 2015 • 0 answers